# SDR 2018FA0000265

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: General aviation
- Aircraft: N862A
- Make and model: Airbus A320*
- Aircraft time: 16,056 hours, 16,681 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF BURNING OIL IN THE COCKPIT.
